# SDR AALA202504070788

- Difficulty date: April 4, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N953NN
- Make and model: Boeing 737823
- Aircraft serial: 33328
- Aircraft time: 31,992 hours, 13,125 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Failed
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: NUMBER 2 GENERATOR DRIVE LIGHT CAME ON MULTIPLETIMES AND WENT OUT BEFORE DISCONNECTING; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT JFK. PARTIAL WORK ACCOMPLISHED, REPLACED WIRE W1264-300R YB-18, PER WDM23-21-21. OPERTIONAL CHECK NORMAL DURING ENGINE RUN, DRIVE LIGHT OPERTIONAL CHECK NORMAL, RESET OF IDG GOOD, PER AMM REF 24-21-81 AND 24-11-00.
